| Model Number |
M0061903220 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a retrograde intrarenal surgery.During unpacking, it was found that the stent was broken.The procedure was completed with another of the same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
Additional Manufacturer Narrative
Additional information was received from the complainant on december 21, 2025, clarified and showed that the reported issue was the stent coil was detached.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Based on the review of the information, this event no longer meets reporting criteria.
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a retrograde intrarenal surgery.During unpacking, it was found that the stent was broken.The procedure was completed with another of the same device and there were no patient complications reported.Additional information with an attached photo of the complaint device was received on december 21, 2025, showed that the stent coil was detached outside the patient.Therefore, this is considered non reportable.